Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 29 found articles
 
 
  Approximation by radial bases and neural networks
 
 
Title: Approximation by radial bases and neural networks
Author: Li, Xin
Micchelli, Charles A.
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1-4 pages 241-262
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands